Zur Störungstheorie der Spektralzerlegung.

F.W. Schäfke

Mathematische Annalen (1957)

  • Volume: 133, page 219-234
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schäfke, F.W.. "Zur Störungstheorie der Spektralzerlegung.." Mathematische Annalen 133 (1957): 219-234. <http://eudml.org/doc/160546>.

author = {Schäfke, F.W.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {219-234},
title = {Zur Störungstheorie der Spektralzerlegung.},
url = {http://eudml.org/doc/160546},
volume = {133},
year = {1957},

AU - Schäfke, F.W.
TI - Zur Störungstheorie der Spektralzerlegung.
JO - Mathematische Annalen
PY - 1957
VL - 133
SP - 219
EP - 234
KW - functional analysis
UR - http://eudml.org/doc/160546
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.